MathSciNet Relay Station
MathSciNet bibliographic data
MR1824990 14E15 (14F05 14J30 18E30 19L47)
Bridgeland, Tom; King, Alastair; Reid, Miles The McKay correspondence as an equivalence of derived categories. J. Amer. Math. Soc. 14 (2001), no. 3, 535–554.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement